Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Gómez Sánchez-Manzano, Eusebio and Gómez Villegas, Miguel Ángel and Marín Diazaraque, Juan Miguel (2002) A matrix variate generalization of the power exponential family of distributions. Communications in statistics. Theory and methods, 31 (12). pp. 2167-2182. ISSN 0361-0926

Gómez Sánchez-Manzano, Eusebio and Gómez Villegas, Miguel Ángel and Marín Diazaraque, Juan Miguel (2003) A survey on continuous elliptical vector distributions. Revista matemática complutense, 16 (1). pp. 345-361. ISSN 1988-2807

Gómez Villegas, Miguel Ángel and Gómez Sánchez-Manzano, Eusebio and Marín Diazaraque, Juan Miguel (2008) Multivariate exponential power distributions as mixtures of normal distributions with Bayesian applications. Communications in statistics. Theory and methods, 37 (6). pp. 972-985. ISSN 0361-0926

Gómez Villegas, Miguel Ángel and Gómez Sánchez-Manzano, Eusebio and Marín Diazaraque, Juan Miguel (2006) Sequences of elliptical distributions and mixtures of normal distributions. Journal of Multivariate Analysis, 97 (2). pp. 295-310. ISSN 1095-7243

This list was generated on Fri Sep 19 03:11:59 2014 CEST.